My grandmother is taking Metaformin for Diabetes and the medicine is not dissolving in her stomach. The entire pill is being passed through her and out in her stool, Completely Undissolved! Anyone have any ideas as to why/ what may be causing this?
I take metiformin and I had a rough time with digestion of the pill and because I was able to keep my blood sugars from going too high I was able to keep taking it and I adjusted to it and it works but I know this may not be the case with your grandmother so as Rajive said it's best to discuss this with her doctor and see if he can find a better alternative for her I wish her the very bestof luck in finding a suitable alternative caringsonbj (Billy)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 4 Aug 2011 • 2 answers
Posted 26 Jan 2013 • 5 answers
Posted 5 Apr 2013 • 3 answers
Posted 14 Sep 2017 • 0 answers